# SDR IPXA2024112752928

- Difficulty date: November 7, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UPB5377413620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z200-M.C. DECK-SEAT TRACK CORRODED AT FR. 30 INBD, UNDER FLOOR PNL #241LJ-DOT#139/19-MR/139. COMPLIED WITH FINAL UPS EO-92066-REQ1.. REVIEWED
